Metformin side effects...
4 Replies
4everhopeful - May 16

Dear Dr Jacob's,

I've been taking metformin (800mg twice daily) after it was discovered I was homozygous to PAI-1 and heterozygous to MTHFR and Factor X111.

I've been experiencing quite a lot of hot flushes.... is this a normal side effect of being on metformin (have only just upped the dose from 500mg twice daily).

Only I've been getting worried I might be menopausal :-\ ??? ( My last FSH test was last Sept when it was 9.5. (My last IVF cycle in Dec 05, I got 10 eggs, 8 embryo's and had 2 grade 1.5 5 cell 2 embryo's transfered ( 1 being best at my clinic) on day 2.)

Many thanks,

Nat :)

 

4everhopeful - May 27

Anyone ???

 

B. Jacobs, M. D. - May 27

I am not aware of hot flushes being a side effct of metformin.
Good luck.

 

sonia - May 27

Hi 4everhelpful,

I have been taking Metformin for approx. 2 months. My side effects in the beginning were metal taste in the mouth and extreme fatigue. Now,I still feel fatigued and must not take Metformin before eating as it will send me straight to the bathroom.
Hope this helps a little.
Good Luck

 

4everhopeful - May 30

Thank you Dr Jacobs and sonia for your replies :)

I had a week off from taking metformin when I did a detox, and as soon as I stopped taking metformin my hot flushes went away... now that I've started taking it again, they're back! So I can only assume that it's coz of the met :-\

I've also had a metalic taste and feel more tired when taking taking it :-\ It's really unpleasant isn't it? :(

Nat :)

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question